# SDR SWAA2015030937200

- Difficulty date: January 26, 2015
- Submitted: March 10, 2015
- Operation: Air carrier
- Aircraft: N373SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26581
- Aircraft time: 68,747 hours, 56,672 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 65C26686
- Condition: Cracked
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING NR 5 SLAT SKIN CRACKED AT LOWER SIDE AFT ROW FASTENERS AT INBD AUXILIARY TRACK.  REPAIRED SKIN IAW SRM.
